# SDR 2006FA0000134

- Difficulty date: January 31, 2006
- Submitted: February 7, 2006
- Operation: General aviation
- Aircraft: N6612E
- Make and model: Cessna 175
- Aircraft serial: 56112
- Engine: Cont IO360*
- Propeller: Mcauly D2A34C*
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Bracket
- Part number: 051313211
- Condition: Broken
- Location: Engine Mount
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AC EXPERIENCED A HARD LANDING.  DURING THE LANDING THE 2 TOP ENGINE MOUNT ATTACH BRACKETS FAILED BEHIND THE FIREWALL, ALLOWING THE TOP HALF OF THE FIREWALL TO FAIL, PULLING FORWARD AND DOWN ABOUT 18 INCHES.  PN 051313211 ENGINE MOUNT ATTACH BRACKET FITS ONTO THE FRONT OF HAT CHANNELS ITEM 6 AND 7.  PN 051213211 WHICH HAS A HOLE IN IT FOR THE ENGINE MOUNT BOLT TO GO THROUGH, HAD FAILED (BROKEN IN 2 PIECES) SOME TIME AGO ON THE PILOTS TOP SIDE WITH RUST ON BOTH BRAKES.  THE BRACKET ON THE CO-PILOTS TOP SIDE HAD AN EXISTING CRACK IN THE CENTER THIRD OF IT AT THE BOLT HOLE, RUST WAS ALSO ON THIS CRACK.  (K)
